# SDR AALA20110921DFW01

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 51,588 hours, 6,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FORWARD GALLEY CART PARTITION 8EA INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT ON FORWARD GALLEY CART PARTITION.  OPS CHECK NORMAL.
